# SDR CALA9601241

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT WING INBOARD FLAP INNER SKIN AT AFT END OF OPENING FOR UPPER ACCESS PANEL NR 8443.  A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
